4 doctors weighed in:

I took an aspirin with speed energy drink and a very very small amount of vodka, should I really be concerned if my stomach is feeling a bit weak?

4 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine
3 doctors agree

In brief: Gastritits

Alcohol is an irritant of the lining of the stomach, and so is aspirin.
The stimulants in energy drinks also can make you queesy. Taking oral antacids or an h2 blocker may help. Avoid alcohol and Aspirin (and ibuprofen/naproxen). See your doctor if not better in 2- 3 days.

In brief: Gastritits

Alcohol is an irritant of the lining of the stomach, and so is aspirin.
The stimulants in energy drinks also can make you queesy. Taking oral antacids or an h2 blocker may help. Avoid alcohol and Aspirin (and ibuprofen/naproxen). See your doctor if not better in 2- 3 days.
Dr. Geoffrey Rutledge
Dr. Geoffrey Rutledge
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
39 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors